EXISTENCE OF COMPATIBLE CONTACT STRUCTURES ON G(2)-MANIFOLDS


Creative Commons License

Arikan M. F. , Cho H., Salur S.

ASIAN JOURNAL OF MATHEMATICS, vol.17, no.2, pp.321-333, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.4310/ajm.2013.v17.n2.a3
  • Journal Name: ASIAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.321-333
  • Keywords: (Almost) contact structures, G(2) structures, METRICS
  • Middle East Technical University Affiliated: Yes

Abstract

In this paper, we show the existence of (co-oriented) contact structures on certain classes of G(2)-manifolds, and that these two structures are compatible in certain ways. Moreover, we prove that any seven-manifold with a spin structure (and so any manifold with G(2)-structure) admits an almost contact structure. We also construct explicit almost contact metric structures on manifolds with G(2)-structures.